Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

September 8, 20128 counties in New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 8, 2012, 5:30 PM EDT for 8 counties in New Jersey. It was in force for 90 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2012, 5:30 PM EDT (21:30 UTC)
Expired
Sep 8, 2012, 7:00 PM EDT
In force
90 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ

The radar

The Philadelphia radar (KDIX), 32 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 6:06 PM EDTMARINE TSTM WIND 39Sandy Hook Nos Buoy, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
173 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WWUS81 KPHI 082130
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 PM EDT SAT SEP 8 2012

NJZ010-012>022-026-027-PAZ069-071-082300-
ATLANTIC NJ-BUCKS PA-CAMDEN NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
EASTERN MONMOUTH NJ-GLOUCESTER NJ-MERCER NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-SALEM NJ-
SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
530 PM EDT SAT SEP 8 2012

...THUNDERSTORMS WITH GUSTY WINDS WILL AFFECT ATLANTIC...BUCKS...
BURLINGTON...CAMDEN...CUMBERLAND...GLOUCESTER...MERCER...MIDDLESEX...
MONMOUTH...OCEAN...PHILADELPHIA...SALEM AND SOMERSET COUNTIES...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH GUSTY WINDS SCATTERED ALONG A LINE EXTENDING FROM 
ABOUT 5 MILES NORTHEAST OF NEW BRUNSWICK TO ABOUT 10 MILES SOUTH OF 
TRENTON TO ABOUT 15 MILES NORTHEAST OF WILMINGTON...MOVING SOUTHEAST 
AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR PERTH AMBOY AND VOORHEES 
AROUND 545 PM...UNION BEACH AND NORTH MIDDLETOWN AROUND 600 PM...
RUMSON AND LEONARDO AROUND 615 PM...SEA BRIGHT AND WEYMOUTH AROUND 
630 PM...AND WARREN GROVE AND PENN STATE FOREST AROUND 645 PM.

WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4029 7397 4003 7404 3999 7409 4000 7410
      3996 7410 3983 7423 3929 7493 3960 7556
      4015 7488 4063 7442 4061 7442 4062 7431
      4057 7420 4054 7424 4047 7425 4043 7400
      4048 7402 4045 7398

$$

MPD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 8, 3:49 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Sep 8, 3:49 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT SAT SEP 8 2012

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING WITH POSSIBLE
SEVERE WEATHER. HIGH PRESSURE IS EXPECTED TO BUILD ACROSS THE AREA
STARTING MONDAY AND REMAIN ACROSS THE AREA THROUGH AT LEAST
THURSDAY. A WEAK FRONTAL BOUNDARY MAY CROSS THE AREA LATE IN THE
WEEK OR NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A VERY POTENT COLD FRONT WILL CONTINUE TO PUSH EASTWARD THROUGH THE
OVERNIGHT HOURS. AHEAD OF THE FRONT A VERY NARROW LINE OF CONVECTION
HAS FIRED UP IN WESTERN PENNSYLVANIA AND IS PROGRESSING VERY FAST TO
THE EAST AT NEARLY 40 MPH. THE MAIN LINE IS ALREADY IN THE WESTERN
PART OF OUR CWA AND WILL BE NEAR THE PHILADELPHIA METRO AREA BY 20Z.
THE MAIN THREAT WITH THIS LINE CONTINUES TO BE THE STRONG TO
POSSIBLY DAMAGING WINDS. NUMEROUS GUSTS IN THE MID TO UPPER 50MPH
RANGE HAVE BEEN REPORTED FROM THE AREA ASOS AND INTO CENTRAL
PENNSYLVANIA. THERE IS STILL PLENTY OF INSTABILITY AHEAD OF THE LINE
SO THIS THREAT WILL CONTINUE THROUGH THE EVENING HOURS.

THE MID-LEVEL TROUGH IS TAKING ON A MORE NEGATIVE TILT AS IT MOVES
EASTWARD THIS EVENING. ANY CONVECTION THAT FIRES UP IN CENTRAL
VIRGINIA HAS A CHANCE TO MOVE ACROSS OUR DELMARVA ZONES LATER THIS
EVENING AS THE CONVECTION WILL MOVE MORE NORTHEASTERLY. STILL
THINKING THAT BY 06Z, IF NOT A COUPLE HOURS SOONER, ALL OF THE
CONVECTION WILL BE OFFSHORE AND THE STRATIFORM RAIN BEHIND THE LINE
WILL BE ALL BUT OVER...EVERYWHERE.

MODELS SHOW A DECENT AMOUNT OF COLD AIR ADVECTION TAKING PLACE
BEHIND THE FRONT WHICH WILL KEEP OVERNIGHT LOWS RATHER BRISK.
THOUGHT THE METMOS WAS A BIT TOO WARM SO EDGED CLOSER TO THE MAVMOS
AS TEMPERATURES WILL BE IN THE MID-50S IN THE BURBS AND LOW-60S
ACROSS THE METRO AREA.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
MID-LEVEL TROUGH IS STILL NEAR THE REGION AND EVEN WITH A WESTERLY
SURFACE FLOW WE COULD SEE A FEW SHOWERS, OROGRAPHICALLY ENHANCED,
FIRE UP DURING THE AFTERNOON HOURS TOMORROW. MAINTAINED THE SLIGHT
CHANCE SINCE THERE WILL BE VERY LITTLE MOISTURE TO WORK WITH ACROSS
OUR NORTHWEST ZONES.

TEMPERATURE-WISE, BELOW NORMAL EXPECTED WITH HIGHS IN THE MID TO
UPPER 70S. WITH DEWPOINTS IN THE LOW-50S IT WILL BE A VERY PLEASANT
DAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
MUCH OF THE LONG TERM FORECAST IS RATHER QUIET AS HIGH PRESSURE
BUILDS IN BEHIND THE FRONTAL SYSTEM THAT IS AFFECTING THE AREA
TODAY, AND REMAINS IN CONTROL OF THE WEATHER THROUGH AT LEAST
THURSDAY. MUCH DRIER AIR WILL FILTER INTO THE AREA FOR MUCH OF THE
UPCOMING WEEK, KEEPING THE FORECAST DRY. THE ONLY EXCEPTION IS WHEN
A FRONTAL BOUNDARY MAY ENTER THE AREA LATE NEXT WEEK OR NEXT
WEEKEND; THEREFORE WE HAVE A CHANCE/SLIGHT CHANCE OF SHOWERS AND/OR
THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT. EARLY IN THE
EXTENDED PERIOD, TEMPERATURES ARE EXPECTED TO RETURN CLOSER TO
NORMAL AS THICKNESSES DROP ACROSS THE FORECAST AREA AS TROUGHING
DEVELOPS ALOFT ACROSS THE EAST. HOWEVER, BY WEDNESDAY AND INTO THE
LATTER PART OF THE WEEK AND INTO THE WEEKEND, RIDGING ALOFT BUILDS
BACK ACROSS THE AREA AND THICKNESSES INCREASE ONCE AGAIN, PUSHING
TEMPERATURES BACK ABOVE NORMAL.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE BIGGEST NEWS THIS AFTERNOON AND EVENING IS THE TIMING AND
POTENTIAL IMPACTS OF A EASTWARD MOVING SQUALL LINE. THOUGH THE LINE
OF THUNDERSTORMS IS NARROW, THERE IS PLENTY OF INSTABILITY AHEAD OF
THE LINE COMBINED WITH VERY STRONG WINDS BETWEEN 8 AND 10KFT HELPING
TO PUSH THE LINE EASTWARD. THERE ARE NUMEROUS WESTERLY GUSTS NEAR 40
KNOTS ACROSS CENTRAL AND EASTERN PENNSYLVANIA AS THE THUNDERSTORMS
PASS THROUGH AND THIS TREND SHOULD CONTINUE THROUGH OUR TERMINALS.

AS FOR THE TIMING, CURRENTLY THE LINE IS PROGGED TO REACH THE
DELAWARE VALLEY BY 20Z. THE LINE DOES APPEAR TO BE MOVING FASTER
THAN EXPECTED SO THE TEMPO GROUP WAS MOVED UP AN HOUR. THERE STILL
EXISTS A VERY SOUPY AIRMASS AHEAD OF THE MAIN LINE OF
THUNDERSTORMS WHICH IS WHY THERE ARE NOW NUMEROUS OTHER STORMS
BEGINNING TO POP TO THE EAST OF THE LINE. THESE STORMS COULD
POTENTIALLY IMPACT RDG AND ABE AS THE LOW-LEVEL FLOW REMAINS OUT
OF THE SOUTH-SOUTHWEST ALLOWING THE STORMS TO PROPAGATE IN A
MAINLY NORTHERLY DIRECTION.

EVEN AFTER THE LINE CLEARS OUR TERMINALS THERE WILL BE SOME RESIDUAL
SHOWERY ACTIVITY TO CONTEND WITH THROUGH THE MIDNIGHT HOUR WHICH MAY
DROP US TO MVFR VSBYS...NOT SURE ABOUT THE CIGS. AFTER THIS THE
WEST WINDS WILL HELP TO SCOUR OUT ANY LOWER CIGS/VSBYS AND WE
REBOUND NICELY TO VFR. WE WILL REMAIN VFR THROUGH THE REMAINDER OF
THE TAF CYCLE UNDER A WEST WIND.

OUTLOOK...
SUNDAY NIGHT THROUGH THURSDAY...MOSTLY VFR. GUSTY WINDS POSSIBLE
MONDAY AFTERNOON.

&&

.MARINE...
SCA STILL IN AFFECT FOR ALL OUR MARINE ZONES. THE BAY STILL HAS AN
ENDING TIME OF MIDNIGHT WHILE WE CONTINUE TO LEAVE THE OCEAN FRONT
UP THROUGH TOMORROW EVENING...THIS IS MAINLY FOR ELEVATED SEAS DUE
TO THE LONGER FETCH AND ENERGY GENERATED BY LESLIE.

COLD FRONT WILL CONTINUE TO PROGRESS THROUGH OUR WATERS AND PASS
OFFSHORE BY LATE TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS AHEAD
OF THE COLD FRONT, SOME WITH VERY GUSTY WINDS, WILL SWEEP THROUGH BY LATE
TONIGHT.  WINDS WILL BEGIN TO TURN MORE NORTHWESTERLY BEHIND THE
FRONT AND AFTER THE INITIAL PUSH OF COOLER AIR, THE GUSTS WILL DROP
OFF AND SUSTAINED WINDS WILL SLACKEN TO AROUND 15 KNOTS BY SUNDAY
MORNING. SEAS WILL AGAIN, AS WAS STATED ABOVE, REMAIN ELEVATED
RUNNING AROUND 5 TO 6 FEET THROUGHOUT THE PERIOD.

OUTLOOK...
HIGH PRESSURE BUILDS ACROSS THE WATERS FOR MUCH OF THE UPCOMING
WEEK. THE PRESSURE GRADIENT BETWEEN THE HIGH AND TROPICAL STORM
LESLIE WILL BE TIGHT AT THE BEGINNING OF THE PERIOD, SO WINDS MAY BE
CLOSE TO SMALL CRAFT ADVISORY SUNDAY NIGHT THROUGH MONDAY NIGHT.
SEAS WILL ALSO BE QUITE HIGH AS WE WILL CONTINUE TO GET SWELL FROM
LESLIE AT LEAST THROUGH TUESDAY. AFTER THIS, WINDS AND WAVES SHOULD
BOTH DIMINISH AS THE HIGH CENTERS ITSELF ACROSS THE WATERS THROUGH
WEDNESDAY
AND THURSDAY.

&&

.RIP CURRENTS...
WE MAINTAIN THE HIGH RIP CURRENT RISK ACROSS OUR COASTAL AREAS DUE
TO THE AMOUNT OF ENERGY THE SWELLS FROM LESLIE CONTINUE TO GENERATE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR NJZ014-
     024>026.
DE...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR DEZ004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ430-431.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...ROBERTSON
AVIATION...HEAVENER/ROBERTSON
MARINE...HEAVENER/ROBERTSON
RIP CURRENTS...HEAVENER
Hazardous weather outlook, Sep 8, 3:51 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT SAT SEP 8 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-092000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
351 PM EDT SAT SEP 8 2012

...SEVERE THUNDERSTORM WATCH 636 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-092000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
351 PM EDT SAT SEP 8 2012

...SEVERE THUNDERSTORM WATCH 636 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-092000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
351 PM EDT SAT SEP 8 2012

...SEVERE THUNDERSTORM WATCH 636 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 8, 4:09 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     READING AIRPORT         40.38N  75.97W
09/08/2012  M53 MPH          BERKS              PA   ASOS

            53 MPH WIND GUST AT READING AIRPORT.

0305 PM     TSTM WND DMG     READING                 40.33N  75.93W
09/08/2012                   BERKS              PA   PUBLIC

            LARGE TREE LIMBS DOWN IN READING.

0320 PM     TSTM WND DMG     BLANDON                 40.44N  75.89W
09/08/2012                   BERKS              PA   TRAINED SPOTTER

            TREES DOWN IN BLANDON.

0348 PM     TSTM WND DMG     COOPERSBURG             40.51N  75.39W
09/08/2012                   LEHIGH             PA   TRAINED SPOTTER

            TREES AND A POWER LINE DOWN IN COOPERSBURG.

&&

EVENT NUMBER PHI1200726 PHI1200727 PHI1200728 PHI1200729

KLINE
Local storm report, Sep 8, 4:51 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
451 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     READING AIRPORT         40.38N  75.97W
09/08/2012  M53 MPH          BERKS              PA   ASOS

            53 MPH WIND GUST AT READING AIRPORT.

0305 PM     TSTM WND DMG     READING                 40.33N  75.93W
09/08/2012                   BERKS              PA   PUBLIC

            LARGE TREE LIMBS DOWN IN READING.

0320 PM     TSTM WND DMG     BLANDON                 40.44N  75.89W
09/08/2012                   BERKS              PA   TRAINED SPOTTER

            TREES DOWN IN BLANDON.

0348 PM     TSTM WND DMG     COOPERSBURG             40.51N  75.39W
09/08/2012                   LEHIGH             PA   TRAINED SPOTTER

            TREES AND A POWER LINE DOWN IN COOPERSBURG.

0350 PM     TSTM WND DMG     SPRINGTOWN              40.56N  75.29W
09/08/2012                   BUCKS              PA   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION OF OLD BETHLEHEM ROAD AND
            HILLTOP ROAD.

0358 PM     TSTM WND DMG     PERKASIE                40.37N  75.29W
09/08/2012                   BUCKS              PA   TRAINED SPOTTER

            TREE DOWN ONTO A HOUSE ALONG NORTH FIFTH STREET. NO
            INJURIES REPORTED.

&&

EVENT NUMBER PHI1200726 PHI1200727 PHI1200728 PHI1200729 PHI1200730
PHI1200731

KLINE
Local storm report, Sep 8, 5:02 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     READING AIRPORT         40.38N  75.97W
09/08/2012  M53 MPH          BERKS              PA   ASOS

            53 MPH WIND GUST AT READING AIRPORT.

0305 PM     TSTM WND DMG     READING                 40.33N  75.93W
09/08/2012                   BERKS              PA   PUBLIC

            LARGE TREE LIMBS DOWN IN READING.

0320 PM     TSTM WND DMG     BLANDON                 40.44N  75.89W
09/08/2012                   BERKS              PA   TRAINED SPOTTER

            TREES DOWN IN BLANDON.

0348 PM     TSTM WND DMG     COOPERSBURG             40.51N  75.39W
09/08/2012                   LEHIGH             PA   TRAINED SPOTTER

            TREES AND A POWER LINE DOWN IN COOPERSBURG.

0350 PM     TSTM WND DMG     SPRINGTOWN              40.56N  75.29W
09/08/2012                   BUCKS              PA   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION OF OLD BETHLEHEM ROAD AND
            HILLTOP ROAD.

0358 PM     TSTM WND DMG     PERKASIE                40.37N  75.29W
09/08/2012                   BUCKS              PA   TRAINED SPOTTER

            TREE DOWN ONTO A HOUSE ALONG NORTH FIFTH STREET. NO
            INJURIES REPORTED.

0428 PM     TSTM WND DMG     NEWTON                  41.05N  74.75W
09/08/2012                   SUSSEX             NJ   PUBLIC

            LARGE TREE LIMBS DOWN IN NEWTON.

0430 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
09/08/2012  E60 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 55 TO 60 MPH.

&&

EVENT NUMBER PHI1200726 PHI1200727 PHI1200728 PHI1200729 PHI1200730
PHI1200731 PHI1200732 PHI1200733

KLINE
Local storm report, Sep 8, 5:11 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
511 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     READING AIRPORT         40.38N  75.97W
09/08/2012  M53 MPH          BERKS              PA   ASOS

            53 MPH WIND GUST AT READING AIRPORT.

0305 PM     TSTM WND DMG     READING                 40.33N  75.93W
09/08/2012                   BERKS              PA   PUBLIC

            LARGE TREE LIMBS DOWN IN READING.

0320 PM     TSTM WND DMG     BLANDON                 40.44N  75.89W
09/08/2012                   BERKS              PA   TRAINED SPOTTER

            TREES DOWN IN BLANDON.

0341 PM     TSTM WND DMG     UPPER SAUCON TWP        40.54N  75.42W
09/08/2012                   LEHIGH             PA   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN ACROSS SOUTHEASTERN
            LEHIGH COUNTY... INCLUDING IN UPPER SAUCON TWP... UPPER
            MILFORD TWP... AND IN COOPERSBURG. SOME TREES DOWN ONTO
            HOUSES.

0348 PM     TSTM WND DMG     COOPERSBURG             40.51N  75.39W
09/08/2012                   LEHIGH             PA   TRAINED SPOTTER

            TREES AND A POWER LINE DOWN IN COOPERSBURG.

0350 PM     TSTM WND DMG     SPRINGTOWN              40.56N  75.29W
09/08/2012                   BUCKS              PA   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION OF OLD BETHLEHEM ROAD AND
            HILLTOP ROAD.

0358 PM     TSTM WND DMG     PERKASIE                40.37N  75.29W
09/08/2012                   BUCKS              PA   TRAINED SPOTTER

            TREE DOWN ONTO A HOUSE ALONG NORTH FIFTH STREET. NO
            INJURIES REPORTED.

0428 PM     TSTM WND DMG     NEWTON                  41.05N  74.75W
09/08/2012                   SUSSEX             NJ   PUBLIC

            LARGE TREE LIMBS DOWN IN NEWTON.

0430 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
09/08/2012  E60 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 55 TO 60 MPH.

&&

EVENT NUMBER PHI1200726 PHI1200727 PHI1200728 PHI1200734 PHI1200729
PHI1200730 PHI1200731 PHI1200732 PHI1200733

KLINE
Local storm report, Sep 8, 5:22 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     READING AIRPORT         40.38N  75.97W
09/08/2012  M53 MPH          BERKS              PA   ASOS

            53 MPH WIND GUST AT READING AIRPORT.

0305 PM     TSTM WND DMG     READING                 40.33N  75.93W
09/08/2012                   BERKS              PA   PUBLIC

            LARGE TREE LIMBS DOWN IN READING.

0320 PM     TSTM WND DMG     BLANDON                 40.44N  75.89W
09/08/2012                   BERKS              PA   TRAINED SPOTTER

            TREES DOWN IN BLANDON.

0341 PM     TSTM WND DMG     UPPER SAUCON TWP        40.54N  75.42W
09/08/2012                   LEHIGH             PA   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN ACROSS SOUTHEASTERN
            LEHIGH COUNTY... INCLUDING IN UPPER SAUCON TWP... UPPER
            MILFORD TWP... AND IN COOPERSBURG. SOME TREES DOWN ONTO
            HOUSES.

0348 PM     TSTM WND DMG     COOPERSBURG             40.51N  75.39W
09/08/2012                   LEHIGH             PA   TRAINED SPOTTER

            TREES AND A POWER LINE DOWN IN COOPERSBURG.

0350 PM     TSTM WND DMG     SPRINGTOWN              40.56N  75.29W
09/08/2012                   BUCKS              PA   TRAINED SPOTTER

            TREE DOWN AT INTERSECTION OF OLD BETHLEHEM ROAD AND
            HILLTOP ROAD.

0358 PM     TSTM WND DMG     PERKASIE                40.37N  75.29W
09/08/2012                   BUCKS              PA   TRAINED SPOTTER

            TREE DOWN ONTO A HOUSE ALONG NORTH FIFTH STREET. NO
            INJURIES REPORTED.

0428 PM     TSTM WND DMG     NEWTON                  41.05N  74.75W
09/08/2012                   SUSSEX             NJ   PUBLIC

            LARGE TREE LIMBS DOWN IN NEWTON.

0430 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
09/08/2012  E60 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 55 TO 60 MPH.

0431 PM     TSTM WND GST     ANDOVER                 40.99N  74.74W
09/08/2012  E50 MPH          SUSSEX             NJ   PUBLIC

0453 PM     TSTM WND DMG     PARSIPPANY              40.86N  74.43W
09/08/2012                   MORRIS             NJ   PUBLIC

            LARGE TREE LIMBS DOWN IN PARSIPPANY.

&&

EVENT NUMBER PHI1200726 PHI1200727 PHI1200728 PHI1200734 PHI1200729
PHI1200730 PHI1200731 PHI1200732 PHI1200733 PHI1200736 PHI1200735

KLINE
Special weather statement, Sep 8, 5:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 PM EDT SAT SEP 8 2012

NJZ010-012>022-026-027-PAZ069-071-082300-
ATLANTIC NJ-BUCKS PA-CAMDEN NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
EASTERN MONMOUTH NJ-GLOUCESTER NJ-MERCER NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-SALEM NJ-
SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
530 PM EDT SAT SEP 8 2012

...THUNDERSTORMS WITH GUSTY WINDS WILL AFFECT ATLANTIC...BUCKS...
BURLINGTON...CAMDEN...CUMBERLAND...GLOUCESTER...MERCER...MIDDLESEX...
MONMOUTH...OCEAN...PHILADELPHIA...SALEM AND SOMERSET COUNTIES...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH GUSTY WINDS SCATTERED ALONG A LINE EXTENDING FROM
ABOUT 5 MILES NORTHEAST OF NEW BRUNSWICK TO ABOUT 10 MILES SOUTH OF
TRENTON TO ABOUT 15 MILES NORTHEAST OF WILMINGTON...MOVING SOUTHEAST
AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR PERTH AMBOY AND VOORHEES
AROUND 545 PM...UNION BEACH AND NORTH MIDDLETOWN AROUND 600 PM...
RUMSON AND LEONARDO AROUND 615 PM...SEA BRIGHT AND WEYMOUTH AROUND
630 PM...AND WARREN GROVE AND PENN STATE FOREST AROUND 645 PM.

WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4029 7397 4003 7404 3999 7409 4000 7410
      3996 7410 3983 7423 3929 7493 3960 7556
      4015 7488 4063 7442 4061 7442 4062 7431
      4057 7420 4054 7424 4047 7425 4043 7400
      4048 7402 4045 7398

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 9:15 PM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean23 hr
Sep 8, 8:31 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester82 min
Sep 8, 9:31 AM EDTSpecial Weather StatementPHIMonmouth59 min
Sep 8, 10:17 AM EDTSpecial Weather StatementPHIMonmouth43 min
Sep 8, 3:45 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Morris, Sussex, Warren60 min
Sep 8, 4:07 PM EDTSpecial Weather StatementPHICamden, Gloucester, Mercer, Middlesex, Morris, Salem and 1 more83 min
Sep 8, 4:29 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more61 min
Sep 8, 5:47 PM EDTSpecial Marine WarningPHI58 min
Sep 8, 6:17 PM EDTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland58 min
Sep 8, 6:25 PM EDTSpecial Marine WarningPHI110 min
Sep 8, 7:09 PM EDTSpecial Weather StatementPHIAtlantic, Ocean36 min
Sep 8, 7:16 PM EDTSpecial Marine WarningPHI89 min
Sep 8, 7:43 PM EDTSpecial Marine WarningPHI57 min
Sep 8, 7:51 PM EDTSpecial Weather StatementPHIOcean54 min
Sep 8, 2:40 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton65 min
Sep 8, 2:52 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe53 min
Sep 8, 5:22 PM EDTSevere Thunderstorm WarningPHIKent, New Castle53 min
Sep 8, 4:30 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot60 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.